Couldn't find what you looking for?

TRY OUR SEARCH!

I had gotten stung by a wasp in the neck on August 1st 2008.
and I am allergic so I went into anaphylactic shock.
The EMS gave me benedryl and predisone.
now it is november 2nd 2008 and my heart still flutters, skips beats,speeds up and then slows way down, my chest hurts, and my left arm goes numb atleast once a day. ever since.
I was 100% healthy before I had the allergic reatcion to a wasp sting.
my question is has anyone ever had this or something similar happen to them? because I feel alone no one that I talk to understands that the wasp sting caused this.

Loading...

Hello,

Well maybe you are overreacting and maybe wasp sting didn’t cause this but you just need explanation for the symptoms you have been experiencing. Also since you are not feeling good you need to see your doctor and do tests to check your overall health. medications which you were given in the ER are not causing your current symptoms. So if you want to find a way to stop then you need to find out the cause of increased heart rate and all the others you have been experiencing.

Keep us informed about further events and I hope that you will resolve your problems soon. Good luck.

Reply

Loading...


Adrenal fatigue/hormone depletion from the stress response..look into it.
Reply

Loading...

See a doctor for these symptoms. The anaphylaxis could cause other health problems. This happens because your body has had a substance injected into it that caused all systems/organs to react. Were you given epinephrine? That is more common than the administration of prednisone by EMS persons. This could have residual effects to the heart. The allergic reaction itself could as well, depending on the severity. Just get it checked out.
Reply

Loading...